# SDR SWIA2019121746948

- Difficulty date: October 28, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 43,318 hours, 36,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPENING LOWER SILL LOWER LONGERON ANGLE STRIP I/B AWIRE HARNESS MOUNTING BRACKETS ARE BOTH CORRODED BETWEEN FS 319.70 AND FS 333 IN THE CABIN BELOW THE FLOOR (C-CHECK) RO 12/14/2019  REMOVED AND REPLACED MOUNTING BRACKETS IAW CRJ 200 SRM / PN 601R31771-1 TAG B16208 / PN NAS623-3-11 TAG A39092
